# SDR UIEA2018052500958

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,858 hours, 14,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 200202243
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT APPROX 5000 FT MSL WITH THRUST REDUCED TO IDLE, RT ENGINE PRV ADVISORY MESSAGE DISPLAYED.  REMOVED AND REPLACED RT ENGINE PRV IAW AMM 36-11-18, OPS CHECKED GOOD.
